Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 97, NWS Dodge City, KS

May 23, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2019, 6:07 PM CDT for 4 counties in Kansas. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 6:07 PM CDT (23:07 UTC)
Expired
May 23, 2019, 7:00 PM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:47 PM CDTHAIL 1Dodge City, KS
May 23, 6:49 PM CDTHAIL 12 Wnw Dodge City, KSHAIL STARTED AT 6:46 PM. ALSO HAD 50 MPH WIND WITH THE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr
May 23, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 543 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
543 m²/s²
0-3 km storm-relative helicity
771 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS53 KDDC 232307
SVRDDC
KSC025-057-069-119-240000-
/O.NEW.KDDC.SV.W.0097.190523T2307Z-190524T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
607 PM CDT Thu May 23 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Ford County in southwestern Kansas...
  Northeastern Meade County in southwestern Kansas...
  Southeastern Gray County in southwestern Kansas...
  Northwestern Clark County in southwestern Kansas...

* Until 700 PM CDT.

* At 606 PM CDT, a severe thunderstorm was located near Fowler,
  moving northeast at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Dodge City, Minneola, Fowler, Ford, Wright and Ft. Dodge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3736 10010 3740 10032 3788 10014 3776 9959
TIME...MOT...LOC 2306Z 212DEG 26KT 3746 10017 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

TATRO
4 follow-up statements
339 
WWUS53 KDDC 232326
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
626 PM CDT Thu May 23 2019

KSC025-069-119-232336-
/O.CAN.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Meade KS-Gray KS-Clark KS-
626 PM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEADE...
SOUTHEASTERN GRAY AND NORTHWESTERN CLARK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3788 10014 3776 9959 3748 10006 3748 10022
TIME...MOT...LOC 2326Z 195DEG 41KT 3767 10009 

$$

KSC057-240000-
/O.CON.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
626 PM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FORD COUNTY...

At 626 PM CDT, a severe thunderstorm was located 7 miles southwest of
Dodge City, moving north at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Dodge City, Wright and Ft. Dodge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10014 3776 9959 3748 10006 3748 10022
TIME...MOT...LOC 2326Z 195DEG 41KT 3767 10009 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

TATRO
683 
WWUS53 KDDC 232331
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
631 PM CDT Thu May 23 2019

KSC057-240000-
/O.CON.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
631 PM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FORD COUNTY...

At 630 PM CDT, a severe thunderstorm was located near Dodge City,
moving northeast at 25 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Dodge City, Wright and Ft. Dodge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10014 3776 9959 3748 10006 3748 10022
TIME...MOT...LOC 2330Z 210DEG 23KT 3769 10008 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

TATRO
107 
WWUS53 KDDC 232342
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
642 PM CDT Thu May 23 2019

KSC057-240000-
/O.CON.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
642 PM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FORD COUNTY...

At 641 PM CDT, a severe thunderstorm was located near Dodge City,
moving north at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Dodge City and Wright. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3788 10014 3780 9978 3773 9997 3761 10001
      3757 10019
TIME...MOT...LOC 2341Z 187DEG 25KT 3778 10009 

HAIL...1.00IN
WIND...70MPH
 
$$

TATRO
985 
WWUS53 KDDC 232352
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
652 PM CDT Thu May 23 2019

KSC057-240000-
/O.EXP.KDDC.SV.W.0097.000000T0000Z-190524T0000Z/
Ford KS-
652 PM CDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD COUNTY WILL
EXPIRE AT 700 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
northern Ford county and southern Hodgeman county until 7:30 PM.

LAT...LON 3788 10014 3780 9978 3773 9997 3761 10001
      3757 10019
TIME...MOT...LOC 2350Z 212DEG 26KT 3783 10005 

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 23, 4:20 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
420 PM CDT Thu May 23 2019

...Updated Aviation...

.SHORT TERM...(This evening through Friday)
Issued at 302 PM CDT Thu May 23 2019

Plentiful moisture, frontal boundary and upper level disturbance
will lead to widespread thunderstorms, some severe, through the
midnight hour. Surface based storms, which may be tornadic, will
be confined to the warm front zone over south central Kansas, with
elevated hailers to the north and west. On Friday the effective
frontal boundary will be undergoing frontolysis, but there should
still be enough convergence for surface based storms in south
central Kansas; and some of these will likely be severe with
large hail and damaging winds. These storms may be south and east
of Barber county depending on the exact location of the front.
South central Kansas will have to be watched for additional
flooding given the heavy rains expected.

.LONG TERM...(Friday night through Thursday)
Issued at 302 PM CDT Thu May 23 2019

The pattern will remain active through at least Monday as another
shortwave trough slowly approaches. There will be chances for
severe storms somewhere across the plains each day. Mesoscale
boundaries will likely play an increasing role in storm mode as
often happens as we get deeper into the warm season.

A break in the wet weather can be expected from late Tuesday into
early Thursday in the wake of the upper level disturbance. This
system will push a cold front through western Kansas with drier
air.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 420 PM CDT Thu May 23 2019

Scattered showers and thunderstorms will continue for the next
several hours, and included the appropriate convective TEMPO
groups and VCTS mentions. Widespread IFR stratus cigs as of 21z
will continue through the 04-06z Fri time range, before cigs
gradually improve to VFR overnight. E/SE winds currently will gain
more of a westerly component overnight. After 15z Fri, winds will
trend southerly at 10-20 kts. VFR will prevail on Friday, with
areas of stratocumulus, with afternoon convection most likely
southeast of the airports.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  76  61  82 /  80  20  30  40
GCK  47  77  57  82 /  60  10  20  40
EHA  47  78  57  83 /  40  10  10  40
LBL  52  77  59  83 /  70  20  30  30
HYS  55  77  61  82 /  70  20  30  20
P28  65  76  64  82 /  90  60  40  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for KSZ066-079>081-
088>090.

&&

SHORT TERM...Finch
LONG TERM...Finch
AVIATION...Turner
Hazardous weather outlook, May 23, 3:17 AM CDT, 14 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
317 AM CDT Thu May 23 2019

KSZ030-031-043>046-061>066-074>081-084>090-240830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Showers and thunderstorms are expected today and tonight. Locally
heavy rainfall is likely, with the threat of flooding highest
across the southeast zones. Some storms this afternoon through
this evening will be strong to severe, with the primary threat
being large hail. Across the far southeast zones, including Meade,
Clark, Comanche and Barber counties, a tornado risk will exist
this afternoon and evening if warmer more humid air can move into
Kansas. Currently, the tornado threat is expected to remain
mainly just to the south of Kansas.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Limited risk
* Flooding: Elevated risk
* Lightning: Elevated risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

Additional severe thunderstorms are expected to favor the
southeast zones Friday, and area wide Saturday and Sunday. On each
of these days, the flooding risk will continue. Thunderstorms both
Saturday and Sunday will be capable of large hail, damaging winds,
and tornadoes.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Saturday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Sunday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Monday
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required this afternoon and
tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

Turner

In the hours before

Special weather statement, May 23, 5:24 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
524 PM CDT Thu May 23 2019

KSZ074-075-084-085-232300-
Stanton KS-Stevens KS-Grant KS-Morton KS-
524 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTHERN
GRANT...SOUTHEASTERN STANTON...NORTHWESTERN STEVENS AND WESTERN
HASKELL COUNTIES UNTIL 600 PM CDT...

At 524 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rolla, moving northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Rolla, Richfield, Hickok and Big Bow.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3704 10162 3712 10182 3756 10172 3757 10109
TIME...MOT...LOC 2224Z 205DEG 49KT 3716 10168

JJOHNSON
Special weather statement, May 23, 5:40 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
540 PM CDT Thu May 23 2019

KSZ062-063-232315-
Finney KS-Kearny KS-
540 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY AND
NORTHWESTERN FINNEY COUNTIES UNTIL 615 PM CDT...

At 540 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Lakin, moving north at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Kearny
and northwestern Finney Counties.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3826 10139 3826 10095 3799 10111 3799 10139
TIME...MOT...LOC 2240Z 197DEG 28KT 3808 10132

JJOHNSON
Special weather statement, May 23, 5:49 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
549 PM CDT Thu May 23 2019

KSZ084-085-232315-
Stevens KS-Morton KS-
549 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON...
SOUTHWESTERN GRANT AND STEVENS COUNTIES UNTIL 615 PM CDT...

At 549 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rolla, moving northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hugoton, Rolla, Moscow, Feterita and Cave.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3700 10169 3739 10154 3738 10107 3700 10143
TIME...MOT...LOC 2249Z 211DEG 56KT 3703 10159

JJOHNSON
Special weather statement, May 23, 5:53 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
553 PM CDT Thu May 23 2019

KSZ074-075-232330-
Stanton KS-Grant KS-
553 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...EASTERN
STANTON AND NORTHWESTERN HASKELL COUNTIES UNTIL 630 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Big Bow, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Johnson City and Big Bow.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3740 10145 3740 10180 3773 10171 3773 10109
TIME...MOT...LOC 2253Z 203DEG 40KT 3740 10158

JJOHNSON
Special weather statement, May 23, 6:01 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
601 PM CDT Thu May 23 2019

KSZ043-232345-
Scott KS-
601 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY AND SCOTT
COUNTIES UNTIL 645 PM CDT...

At 601 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Shallow Water, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Scott City, Shallow Water, Scott State Lake and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Scott State Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Kansas.

LAT...LON 3870 10069 3827 10093 3826 10112 3870 10113
TIME...MOT...LOC 2301Z 203DEG 40KT 3832 10109

JJOHNSON
Special weather statement, May 23, 6:07 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Dodge City KS
607 PM CDT Thu May 23 2019

KSZ074-084-232345-
Stanton KS-Morton KS-
607 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORTON...SOUTH CENTRAL STANTON
AND NORTHWESTERN STEVENS COUNTIES UNTIL 645 PM CDT...

At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elkhart, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Elkhart, Richfield and Wilburton.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3700 10197 3739 10193 3740 10154 3739 10154
      3739 10156 3736 10155 3700 10168
TIME...MOT...LOC 2307Z 203DEG 40KT 3699 10185

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:19 AM CDTSpecial Weather StatementDDCKearny, Stanton56 min
May 23, 6:43 AM CDTSpecial Weather StatementDDCGrant47 min
May 23, 6:45 AM CDTSpecial Weather StatementDDCKearny, Stanton45 min
May 23, 6:48 AM CDTSpecial Weather StatementDDCLane57 min
May 23, 7:01 AM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny44 min
May 23, 7:42 AM CDTSpecial Weather StatementDDCGrant48 min
May 23, 7:44 AM CDTSpecial Weather StatementDDCScott46 min
May 23, 7:46 AM CDTSpecial Weather StatementDDCFinney44 min
May 23, 8:08 AM CDTRiver Flood WarningDDCStafford53 hr
May 23, 8:17 AM CDTSpecial Weather StatementDDCMorton, Stevens43 min
May 23, 8:20 AM CDTSpecial Weather StatementDDCLane, Scott55 min
May 23, 9:12 AM CDTSpecial Weather StatementDDCLane48 min
May 23, 9:31 AM CDTSpecial Weather StatementDDCMorton44 min
May 23, 9:55 AM CDTSpecial Weather StatementDDCGrant50 min
May 23, 10:07 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens53 min
May 23, 10:45 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens45 min
May 23, 11:08 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward29 min
May 23, 11:37 AM CDTSpecial Weather StatementDDCGray53 min
May 23, 11:43 AM CDTRiver Flood WarningDDCBarber62 hr
May 23, 12:02 PM CDTSpecial Weather StatementDDCTrego43 min
May 23, 1:10 PM CDTSpecial Weather StatementDDCHaskell, Seward50 min
May 23, 1:15 PM CDTSpecial Weather StatementDDCLane45 min
May 23, 1:29 PM CDTSevere Thunderstorm WarningDDCLane, Ness46 min
May 23, 1:50 PM CDTSpecial Weather StatementDDCHaskell55 min
May 23, 2:08 PM CDTSpecial Weather StatementDDCTrego37 min
May 23, 2:16 PM CDTSpecial Weather StatementDDCScott29 min
May 23, 2:32 PM CDTSpecial Weather StatementDDCFinney43 min
May 23, 2:45 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness45 min
May 23, 2:50 PM CDTSpecial Weather StatementDDCSeward40 min
May 23, 3:00 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens27 min
May 23, 3:01 PM CDTSpecial Weather StatementDDCClark44 min
May 23, 3:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa, Meade44 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego64 min
May 23, 3:30 PM CDTSpecial Weather StatementDDCHaskell45 min
May 23, 3:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee45 min
May 23, 4:06 PM CDTSpecial Weather StatementDDCKearny24 min
May 23, 4:29 PM CDTSpecial Weather StatementDDCPawnee46 min
May 23, 4:37 PM CDTSpecial Weather StatementDDCMeade53 min
May 23, 4:44 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee25 min
May 23, 4:50 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade, Seward40 min
May 23, 4:59 PM CDTSpecial Weather StatementDDCTrego31 min
May 23, 5:04 PM CDTSpecial Weather StatementDDCKearny41 min
May 23, 5:09 PM CDTTornado WarningDDCMeade36 min
May 23, 5:23 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade52 min
May 23, 5:24 PM CDTSpecial Weather StatementDDCGrant36 min
May 23, 5:40 PM CDTSpecial Weather StatementDDCKearny35 min
May 23, 5:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 5:53 PM CDTSpecial Weather StatementDDCGrant37 min
May 23, 6:01 PM CDTSpecial Weather StatementDDCScott44 min
May 23, 6:07 PM CDTSpecial Weather StatementDDCMorton38 min
May 23, 6:10 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Kearny, Stanton50 min
May 23, 6:14 PM CDTTornado WarningDDCClark, Ford, Gray, Meade25 min
May 23, 6:15 PM CDTSpecial Weather StatementDDCGrant45 min
May 23, 6:24 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny19 min
May 23, 6:47 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman43 min
May 23, 6:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 6:56 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.